Get your Health question answered in 3 easy steps

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes black brownish line forming across on the penis?

Answered by
Dr.
Dr. T Shobha Deepak

General & Family Physician

Practicing since :2005

Answered : 1774 Questions

default
Posted on Tue, 19 Aug 2014 in Skin Hair and Nails
Question: Hello . I have been noticing a black brownish line forming across on my penis like a ring . surface is rough I feel it it's different from the rest when touch . I have been with the same partner for past 2 years and I also took a std panel test about 2 weeks ago and it all came out good . The line was just two spots before . They been there for 4 months or so now. But now they are forming a line . The spots are still there along with a line if stretch a lil to see more clearly I see small tiny black dots type thing very tiny . like they are stick to skin. It does itch sometime but not all the times . What could it be ? warts or fungal infection? or something else ? Please don't mind the pics . Thank you
doctor
Answered by Dr. T Shobha Deepak 3 hours later
Brief Answer:
It is due to Balanoposthitis

Detailed Answer:
Hi
Welcome to Healthcare-Magic

Greetings of the day

From the description given and clinical photograph provided it appears to be Balanoposthitis with super added fungal infection.

I would suggest you the following

1 Hot Seitz bath : To a tub of lukewarm water add 2 spoon of dettol. Sit in it for 15 to 20 minutes each session twice a day.

2. Dry and clean the area thoroughly

3. Local application of combination of Clotrimazole which is a antifungal and Betamethasone which is a steroid twice a day for 2 weeks will be helpful.


Do get back to me if you need any further assistance, will be glad to assist you.

Take care

Best regards
Dr T Shobha Deepak
MBBS, MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on Betamethasone

doctor1 MD

I HAVE A PRICKLY RASH ON MY LEGS BEEN USING CORTISONE FOR MILD RASH NOW IT IS ALL OVER MY LEGS

doctor1 MD

Hi Doctor, One of my relatives has been diagnosed with cellulitis of the legs. I would like a second opinion and hence, I'm writing to you. I will atch pictures and the list of current medications the patient is on. Please let me know if you think...

doctor1 MD

redness and itching eyelids and under eyes. Swelling of the area which is red and under eye. Month ago put Cortizone 10 crème around the eye. Have discontinued the cortisone 10. Redness and itching continues which seems the medication has...

doctor1 MD

My 5year old son keeps getting painful itchy bumps on the tip if the foresin on his pennis. I took him to the dermatologist she said it might b bed bugs...I did all she sugessted but the bumps go away for a couple of weeks then the come back..she also prescribed betamethasone valerate cream....whatelse can I do

doctor1 MD

Hello Dcotor, I was also used betnovate N cream for 4 yrs, but I stopped using it, I consulted by a Dermatologist. he told me to stop using it. but I told him if wont use that cream my face will be itching and will dry. He has given some of creams which i am using from 20 days. 1. Sungrace total(sunscreen lotion). 2 Episoft (cleansing lotion). 3 Elovera cream (before sleeping). 4 Derive-CMS Gel ( for pimples). 5 Cutizone cream (for redness - this cream used for only 3 days. now i am not using). and also given Vitamin E tablets. These all I am using regularly, but still my face is itching and drying everyday. Please advice why it is still not recover? what I am using is correct? I am deciding to stop using all the creams. Its very difficult having a face like this and go to office. Please ahelp me what action to be taken. Thanks

doctor1 MD

Hi. I used to be a competitive swimmer and I am currently a lifeguard. A couple of months ago I noticed that after being in a chlorinated pool my foreskin turned red, swelled up and became very itchy, usually the night after I had been swimming. My doctor initially though it was Thrush and gave me Clotrimazole 1% cream which soothed the itching but did nothing else. He has now given me Betamethasone Valerate 0.1 % and told me to apply right before and right after swimming but this does not really help either. Just wondering if you had any ideas? Thanks

doctor1 MD

I m trying to locate where can i purchase this betamethasone dipropionate clioquinol diproform cream. It s Schering- Plough and contains 500 mcg betamethasone deipropionate and 30 mg clioquinol. Is there such a cream or ointment out there. I bought this in the Philippines few years back and now I can t find them anywhere? Maybe you can help me. Thanks.